MathSciNet Relay Station
MathSciNet bibliographic data
MR1784021 42C15 (41A58 42C30)
Casazza, Peter G.; Christensen, Ole Weyl-Heisenberg frames for subspaces of $L^2(\bold R)$. Proc. Amer. Math. Soc. 129 (2001), no. 1, 145–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement